Table of Contents
Journal of Calculus of Variations
Volume 2013, Article ID 489249, 8 pages
http://dx.doi.org/10.1155/2013/489249
Research Article

Some Approximation Properties of Modified Jain-Beta Operators

1Department of Applied Mathematics & Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchanath Mahadev Road, Surat, Gujarat 395 007, India
2L. 1627 Awadh Puri Colony Beniganj, Phase-III, Opp. I.T.I., Ayodhya Main Road Faizabad, Uttar Pradesh 224 001, India
3Department of Mathematics, St. Xavier College, Ahmedabad, Gujarat 380 009, India

Received 21 May 2013; Revised 24 October 2013; Accepted 3 December 2013

Academic Editor: Jacob Engwerda

Copyright © 2013 Vishnu Narayan Mishra and Prashantkumar Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. C. Consul and G. C. Jain, “A generalization of the Poisson distribution,” Technometrics, vol. 15, no. 4, pp. 791–799, 1973. View at Publisher · View at Google Scholar
  2. G. C. Jain, “Approximation of functions by a new class of linear operators,” Journal of the Australian Mathematical Society, vol. 13, pp. 271–276, 1972. View at Google Scholar · View at MathSciNet
  3. G. Mirakyan, “Approximation des fonctions continues au moyen de polynômes de la forme e-nxk=0mCk,nχk,” Doklady Akademiia Nauk SSSR, vol. 31, pp. 201–205, 1941. View at Google Scholar · View at MathSciNet
  4. A. Sahai and G. Prasad, “On the rate of convergence for modified Szász-Mirakyan operators on functions of bounded variation,” Institut Mathématique, vol. 53, no. 67, pp. 73–80, 1993. View at Google Scholar · View at MathSciNet
  5. V. Gupta and R. P. Pant, “Rate of convergence for the modified Szász-Mirakyan operators on functions of bounded variation,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 476–483, 1999. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Umar and Q. Razi, “Approximation of function by a generalized Szasz operators,” Communications de Faculté des Sciences de l'Université d'Ankara, vol. 34, pp. 45–52, 1985. View at Google Scholar
  7. S. Tarabie, “On Jain-beta linear operators,” Applied Mathematics & Information Sciences, vol. 6, no. 2, pp. 213–216, 2012. View at Google Scholar · View at MathSciNet
  8. V. Gupta, G. S. Srivastava, and A. Sahai, “On simultaneous approximation by Szász-beta operators,” Soochow Journal of Mathematics, vol. 21, no. 1, pp. 1–11, 1995. View at Google Scholar · View at MathSciNet
  9. D. K. Dubey and V. K. Jain, “Rate of approximation for integrated Szász-Mirakyan operators,” Demonstratio Mathematica, vol. 41, no. 4, pp. 879–886, 2008. View at Google Scholar · View at MathSciNet
  10. P. P. Korovkin, “On convergence of linear positive operators in the space of continuous functions,” Doklady Akademiia Nauk SSSR, vol. 90, pp. 961–964, 1953. View at Google Scholar · View at MathSciNet
  11. R. A. DeVore and G. G. Lorentz, Constructive Approximation, vol. 303, Springer, Berlin, Germany, 1993. View at MathSciNet
  12. A. D. Gadžiev, “Theorems of the type of P. P. Korovkin's theorems,” Matematicheskie Zametki, vol. 20, no. 5, pp. 781–786, 1976. View at Google Scholar · View at MathSciNet
  13. O. Duman, M. A. Özarslan, and H. Aktuǧlu, “Better error estimation for Szász-Mirakjan-Beta operators,” Journal of Computational Analysis and Applications, vol. 10, no. 1, pp. 53–59, 2008. View at Google Scholar · View at Scopus
  14. O. Duman and M. A. Özarslan, “Szász-Mirakjan type operators providing a better error estimation,” Applied Mathematics Letters, vol. 20, no. 12, pp. 1184–1188, 2007. View at Publisher · View at Google Scholar · View at Scopus
  15. H. Gonska, P. Piţul, and I. Raşa, “General King-type operators,” Results in Mathematics, vol. 53, no. 3-4, pp. 279–286, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. O. Agratini and O. Dogru, “Weighted approximation by q-Szász-king type operators,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1283–1296, 2010. View at Google Scholar · View at Scopus
  17. V. N. Mishra, K. Khatri, and L. N. Mishra, “Some approximation properties of q-Baskakov-Beta-Stancu type operators,” Journal of Calculus of Variations, vol. 2013, Article ID 814824, 8 pages, 2013. View at Publisher · View at Google Scholar
  18. J. P. King, “Positive linear operators which preserve x2,” Acta Mathematica Hungarica, vol. 99, no. 3, pp. 203–208, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. V. N. Mishra, K. Khatri, L. N. Mishra, and Deepmala, “Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators,” Journal of Inequalities and Applications, vol. 2013, article 586, 2013. View at Publisher · View at Google Scholar
  20. O. Agratini, “Linear operators that preserve some test functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 94136, 11 pages, 2006. View at Publisher · View at Google Scholar · View at Scopus
  21. I. Büyükyazici and Ç. Atakut, “On Stancu type generalization of q-Baskakov operators,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 752–759, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. D. K. Verma, V. Gupta, and P. N. Agrawal, “Some approximation properties of Baskakov-Durrmeyer-Stancu operators,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6549–6556, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. V. N. Mishra and P. Patel, “A short note on approximation properties of Stancu generalization of q-Durrmeyer operators,” Fixed Point Theory and Applications, vol. 2013, article 84, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. G. Gal, V. Gupta, D. K. Verma, and P. N. Agrawal, “Approximation by complex Baskakov-Stancu operators in compact disks,” Rendiconti del Circolo Matematico di Palermo, vol. 61, no. 2, pp. 153–165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. V. N. Mishra, K. Khatri, and L. N. Mishra, “On simultaneous approximation for Baskakov-Durrmeyer-Stancu type operators,” Ultra Scientist of Physical Sciences, vol. 24, no. 3, pp. 567–577, 2012. View at Google Scholar
  26. V. N. Mishra, H. H. Khan, K. Khatri, and L. N. Mishra, “Hypergeometric representation for Baskakov-Durrmeyer-Stancu type operators,” Bulletin of Mathematical Analysis and Applications, vol. 5, no. 3, pp. 18–26, 2013. View at Google Scholar
  27. V. N. Mishra, K. Khatri, and L. N. Mishra, “Statistical approximation by Kantorovich type discrete q-Beta operators,” Advances in Difference Equations, vol. 2013, article 345, 2013. View at Google Scholar